MathSciNet Relay Station
MathSciNet bibliographic data
MR175935 16.90
Heller, A.; Reiner, I. Grothendieck groups of integral group rings. Illinois J. Math. 9 1965 349–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement